On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Can I taper off Primidone I am on 3x50 mgs started taking them May 15 2017 due to increased anxiety and adrenaline rushing through my system at 100 miles an hour I am 66 English lady also on other medications just taken amytryptaline 25mgs terrified of seizure or stroke talking to highly qualified pharmacist tomorrow for assistance I want off these drugs but I know the shaking will come back thank you
My girlfriend has been taking metoprolol for awhile now. she also has anxiety so she is also taking xanax. she is always concerned about what she puts into her body because she is scared it will effect her heart and start having heart palpitations. she is wanting to work out more and start taking protein powder. she has before but she is no longer able to get the protein powder that she is used to. my question is, does anyone know what ingredients in protein powder should she avoid? thank you everyone in advance.
Hi, I was prescribed meloxicam for my tailbone pain. I took one 7.5mg dose and that gave me the worst panic attack. I am not taking it anymore but i still feel very anxious and I am not myself anymore. It has been 5 days since i took the dose. Will this take time to go away? Do I need any other treatments for these side effects? I am currently taking lorazepam to help with the anxiety, but i am worried if this will ever go away.
I take 300 mg l theanine daily for anxiety and about 4x a month 1mg ativan. The ativan works ,but makes me so sleepy. I have migraines and was wondering if anyone has had success with larger doses of l theanine for this purpose? It'd be nice not to have to take zomig and advil, although I'm grateful for them.
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near normal. Surprise...two recent rounds of stents in different arteries (early August; late September). Have been taking Metformin, Glimepiride, low dose aspirin, niacin for years. After stents this time I was again put on Lipitor and Brilinta. Same thing with statin...body didn't like it and I feel I can continue doing what I've done to get/keep my lipid profile in the right area. Major reaction with Brilinta in that I felt I couldn't breathe. Immediately taken off of Brilinta and put on Plavix. Presently Plavix (with low dose aspirin) is killing me. Having constant palpatations and beginning to clearly feel anxiety. Researched Plavix and found that those are a couple of the symptoms that can occur. I know that the doctor is very high on keeping me on the Plavix but I don't think I can tolerate it. Will see PA this week and request different med or just move to taking 2 low dose aspirin (1 in morning and 1 in evening). I understand that I would not be following protocol if I slowly get off of the Plavix before 6-12 months have elapsed but...this ain't working for me. Thoughts??
More questions for: Jitters
I took Miralax daily for probably close to a year I already had suffered from anxiety and depression. It got progressively worse several months ago and I never correlated it with Miralax still giving it some research. Since then I have stopped except for taking it one time a couple weeks ago. Within 2 hours my anxiety level went from probably about a level 4 to 8. I currently am dealing with chronic constipation due to medications and inactivity and my anxiety and depression. Damn doctors don't believe that Miralax causes anxiety nor does his nurse. Recently started taking Amitiza which has not been working very well and was told to supplement with Miralax I told them I do not want to take Miralax it causes additional anxiety for me. And also that the Amitiza I have noticed causes additional anxiety at times. I have told them this also and I'm going to switch medications and try more natural ways to help my constipation. But when drug induced constipation is part of the problem eating right and taking more fiber drinking more water excetera does not help. Also extreme anxiety slows your digestive system down as your flight or fight state that your body is in is not devoting its resources to your digestive system. Would just like some feedback from others who have experienced additional anxiety or other neurological problems from Miralax or generic Peg brands. Thanks for any replies and your support
I am 54 years old and am taking aromasin for about 2 years now. I find myself constantly feeling anxious & stressed. My chest and shoulders are really tight. I can't seem to relax at all and cannot seem to escape the anxiety. Before this I was typically a calm person. This seems so beyond my control. Anyone else feel this way. Any suggestions? Any relief? Any help would be greatly appreciated! :(
I've experienced Trigeminal Nerve damage as result of brain surgery at brain stem. Taking Tegretol to relieve symptoms of pain left side of head. Anyone else experiencing morning jitters of their hands?
I was born with asthma. They say that their kids have grew out of it. I do not know if that is a fact or not all I know is that I did not. I'm 25 years old and I also suffer from anxiety disorders including panic disorder and obsessive compulsive disorder. Ventolin is a something I cannot live without but at the same time it is slowly killing me. It raises my adrenaline therefore causing anxiety. My lung capacity is that of a 90 year old. Was not always like that but unfortunately because of a couple of bad habits it is. Maybe it's not as bad it was when I took that test but it is worse then when it was 5 years ago. I know the damage I have done so myself on top of the damage I was born with. I am well aware of. Thank you.
I'd like to hear other's experiences on Brillinta . Not sure if my shortness of breath is from this drug, or is something heart related..or anxiety. And..is the anxiety drug related or due to having had heart attack! Etc....?
More reviews for: Jitters
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.